National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 267425

Case Details

VAERS ID: 267425 (history)  
Form: Version 1.0  
Age: 25.0  
Gender: Female  
Location: Pennsylvania  
Vaccinated:2006-10-02
Onset:2006-10-02
   Days after vaccination:0
Submitted: 2006-11-14
   Days after onset:43
Entered: 2006-11-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0955F / 1 RA / IM

Administered by: Other       Purchased by: Other
Symptoms: Loss of consciousness
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: WELLBUTRIN XL; CATAFLAM; PAXIL
Current Illness: Anxiety; Depression; Mass
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0610USA06154

Write-up: Information has been received from a physician concerning a 25 year old female with anxiety, depression and a lump in her vagina who on 02-OCT-2006 was vaccinated with IM in the upper arm with a 0.5 mL first dose of HPV (lot 653978/0955F). Concomitant therapy included bupropion HCl (WELLBUTRIN XL), diclofenac potassium (CATAFLAM) and paroxetine HCl (PAXIL). On 02-OCT-2006, ten minutes post vaccination, the patient passed out for a few seconds. The patient received unspecified medical attention. Subsequently, on 02-OCT-2006, the patient recovered. Additional information has been requested. 01/05/2007 Information has been received from a physician concerning a 25 year old female with anxiety, depression and a lump in her vagina who at 8:30 AM on 02-OCT-2006 was vaccinated intramuscularly in the upper right arm with a 0.5 ml first dose of GARDASIL (lot 653978/0955F). Concomitant therapy included WELLBUTRIN XL, CATAFLAM and PAXIL. The patient stated that she faints when given shots. On 02-OCT-2006, ten minutes post vaccination, the patient passed out for a few seconds. The patient felt fine after vaccination. The patient was advised to sit in the waiting room for at least 10 minutes before driving. Someone went to check on the patient, and the patient stated she thought she went out. The patient walked to a room to lie down. The patient felt fine later, left office, and was considered recovered. No additional information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=267425


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166